The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1181 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 5, 1990, pp. 415–428
DOI: 10.4171/ZAA/412

Published online: 1990-10-31

Potential Flow Past a Circular Cylinder with Permeable Surface and Nonlinear Filtration Law

Elias Wegert[1] and Lothar von Wolfersdorf

(1) Bergakademie Freiberg, Germany

The plane potential flow past a circular cylinder with porous surface for two classes of nonlinear filtration laws is dealt with by reducing the problem to a nonlinear singular integral equation and to a linear Riemann-Hilbert problem for a quasilinear equation of Beltrami type, respectively. A general topological existence theorem for the problem will be proven.

No keywords available for this article.

Wegert Elias, von Wolfersdorf Lothar: Potential Flow Past a Circular Cylinder with Permeable Surface and Nonlinear Filtration Law. Z. Anal. Anwend. 9 (1990), 415-428. doi: 10.4171/ZAA/412